American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 39 of 39 found      Go to page: 1 2

[31] William Duncan Macmillan. A reduction of certain analytic differential equations to differential equations of an algebraic type . Trans. Amer. Math. Soc. 17 (1916) 245-258. MR 1501040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] William Raymond Longley. An existence theorem for a certain differential equation of the $n$th order . Trans. Amer. Math. Soc. 15 (1914) 328-334. MR 1500983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] George D. Birkhoff. On a simple type of irregular singular point . Trans. Amer. Math. Soc. 14 (1913) 462-476. MR 1500958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] George D. Birkhoff. Singular points of ordinary linear differential equations . Trans. Amer. Math. Soc. 10 (1909) 436-470. MR 1500848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Alfred Loewy. Zur Gruppentheorie mit Anwendungen auf die Theorie der linearen homogenen Differentialgleichungen . Trans. Amer. Math. Soc. 5 (1904) 61-80. MR 1500661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] E. J. Wilczynski. Invariants of systems of linear differential equations . Trans. Amer. Math. Soc. 2 (1901) 1-24. MR 1500552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] E. J. Wilczynski. Errata: ``Invariants of systems of linear differential equations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), 1--24; 1500552] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Maxime Bôcher. On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic . Trans. Amer. Math. Soc. 1 (1900) 40-52. MR 1500523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Maxime Bôcher. Errata: ``On regular singular points of linear differential equations of the second order whose coefficients are not necessarily analytic'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 40--52; 1500523] . Trans. Amer. Math. Soc. 1 (1900) 507. MR 1500427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 39 of 39 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia